Existence results for a class of boundary value problems for fractional differential equations


Abstract: By application of some fixed point theorems, that is, the Banach fixed point theorem, Schaefer's and the Leray-Schauder fixed point theorem, we establish new existence results of solutions to boundary value problems of fractional differential equations. This paper is motivated by Agarwal et al. (Georgian Math. J. 16 (2009) No.3, 401-411).

Keywords: Fractional differential equations, boundary value problems, Caputo fractional derivative, uniqueness, existence, fixed point

Full Text: PDF